# SDR IXXA0100078S

- Difficulty date: November 11, 2001
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N21CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45955
- Aircraft time: 69,635 hours, 17,928 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wing
- Condition: Cracked
- Location: Leading Edge
- Part time: 69,635 hours, 17,928 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS DETECTED ON THE RIGHT WING LEADING EDGE AT STATION XW485 JUST OUTBOARD OF THE #4 PYLON. STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR DOUBLER IN ACCORDANCE WITH DOUGLAS STRUCTURAL REPAIR MANUAL AND ENGINEERING ORDER EDP05-2
